# SDR ABX9500905

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922AX
- Make and model: Nihon YS-11A-500
- Aircraft serial: 2120
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 013500501
- Condition: Corroded
- Location: Bs 8080
- Part time: 37,750 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, CORROSION WAS FOUND ON A FUSELAGE FRAME AT STA 8080 BETWEEN LONGERONS 30LT TO 28RT.  REPAIRED I/A/W YS-11 SRM 53-3-2.
